# SDR COMA0110024

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 22,458 hours, 23,286 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 12007738021
- Condition: Worn
- Location: Lt Engine Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE DEICE IS INOPERABLE.  REPLACED WORN AIR HOSE.
